MathSciNet Relay Station
MathSciNet bibliographic data
MR1692474 (2001b:52037) 52C23 (05B40 20F67 57M50)
Kari, J.; Papasoglu, P. Deterministic aperiodic tile sets. Geom. Funct. Anal. 9 (1999), no. 2, 353–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement